MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE RX; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION CRE RX; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00558860
Medical Device Problem Codes Burst Container or Vessel (1074); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Although the suspect device has been received, the evaluation has not been completed.Therefore, the cause of the reported malfunction has not been determined.Upon completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a cre rx biliary dilatation balloon was used during an endoscopic retrograde cholangiopancreatography (ercp) with luminal dilation procedure performed on (b)(6) 2021.During the procedure, it was noted that the balloon seemed broken from the time an attempt to inflate was made.Reportedly, the balloon inflate or hold the contrast.It was reported that the procedure was completed successfully.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Block h6: device problem code a0402 captures the event of balloon leak.Block h10: investigation results visual examination of the returned complaint device revealed no visual defects and was in good condition.No damage was found on the catheter of the device.Functional analysis was performed, and the balloon was inflated normally.There were no leaks, holes or pinholes noted in the balloon.It was also noted that the balloon was able to deflate without issues.Based on the analysis performed and the information provided, the most probable root cause for the complaint event cannot be detected since the reported device complaint or problem cannot be confirmed.A review of the device history record (dhr) was performed and confirmed that this device met all material, assembly and performance specifications.A labeling review was performed and, from the information available, this device was used per the instructions for use (ifu) / product label.
 
Event or Problem Description
It was reported to boston scientific corporation that a cre rx biliary dilatation balloon was used during an endoscopic retrograde cholangiopancreatography (ercp) with luminal dilation procedure performed on (b)(6) 2021.During the procedure, it was noted that the balloon seemed broken from the time an attempt to inflate was made.Reportedly, the balloon inflate or hold the contrast.It was reported that the procedure was completed successfully.There were no patient complications as a result of this event.Additional information received on march 9, 2021.It was reported that the balloon did not burst, however, it was noticed that the balloon had a small leak and would not hold pressure.The procedure was performed in the common bile duct (cbd) and duodenum, and the procedure was completed with another cre rx balloon.

Brand Name
CRE RX
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key11436700
Report Number3005099803-2021-00883
Device Sequence Number19717660
Product Code FGE
UDI-Device Identifier08714729965411
UDI-Public08714729965411
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K172520
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/24/2023
Device Model NumberM00558860
Device Catalogue Number5886
Device Lot Number0026406508
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/03/2021
Initial Date Received by Manufacturer 02/10/2021
Supplement Date Received by Manufacturer03/09/2021
Initial Report FDA Received Date03/08/2021
Supplement Report FDA Received Date04/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1